| Model Number |
ARTHREX ACP DOUBLE SYRINGE SYSTEM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/7/2022, it was reported by a facility representative via sems that an abs-10010s arthrex acp double syringe system had an issue.When pulling the unit it didn't separate the plasma and blood spilled.The black cap did not suck out the blood as intended.No patient harm or adverse event.This was discovered during use with no impact to the patient.The device was discarded and will not be returned.Additional information has been requested.